# SDR 03FDEA02160

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 400 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON IDG HARNESS NEAR YN = 315.5 FOUND DAMAGED.  NR 1 ENGINE PYLON IDG HARNESS WIRE NR U01003-3/OC REMOVED AND REPLACED AS PER AMM 54-51-01-4 AND SWPM 20-10-01 AND NR 1 ENGINE POWER ASSURANCE CHECK CARRIED   OUT AS PER AMM 71-00-00 FOUND 'SATIS'.
